A classification of bicritical rational maps with a pair of period two superattracting cycles
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. S5, pp. 907-934.

Nous donnons une classification de Thurston des fractions rationnelles bicritiques possédant deux cycles superattractifs de période deux. Nous montrons également que toutes les fractions rationnelles de ce type sont construites par accouplement de deux polynômes unicritiques de degré d.

We give a Thurston classification of those bicritical rational maps which have two period two superattracting cycles. We also show that all such maps are constructed by the mating of two unicritical degree d polynomials.

@article{AFST_2012_6_21_S5_907_0,
     author = {Epstein, Adam and Sharland, Thomas},
     title = {A classification of bicritical rational maps with a pair of period two superattracting cycles},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {907--934},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 21},
     number = {S5},
     year = {2012},
     doi = {10.5802/afst.1357},
     mrnumber = {3088262},
     zbl = {06167096},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1357/}
}
TY  - JOUR
AU  - Epstein, Adam
AU  - Sharland, Thomas
TI  - A classification of bicritical rational maps with a pair of period two superattracting cycles
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2012
DA  - 2012///
SP  - 907
EP  - 934
VL  - Ser. 6, 21
IS  - S5
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1357/
UR  - https://www.ams.org/mathscinet-getitem?mr=3088262
UR  - https://zbmath.org/?q=an%3A06167096
UR  - https://doi.org/10.5802/afst.1357
DO  - 10.5802/afst.1357
LA  - en
ID  - AFST_2012_6_21_S5_907_0
ER  - 
Epstein, Adam; Sharland, Thomas. A classification of bicritical rational maps with a pair of period two superattracting cycles. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. S5, pp. 907-934. doi : 10.5802/afst.1357. http://archive.numdam.org/articles/10.5802/afst.1357/

[1] Douady (A.) and Hubbard (J. H.).— A proof of Thurston’s topological characterization of rational functions, Acta. Math. 171, p. 263-297 (1993). | MR 1251582 | Zbl 0806.30027

[2] Gantmacher (F. R.).— The Theory of Matrices, Chelsea (1959). | Zbl 0927.15001

[3] Milnor (J.).— Periodic orbits, external rays and the Mandelbrot set: An expository account, Astérisque 261, p. 277-333 (2000). | MR 1755445 | Zbl 0941.30016

[4] Milnor (J.).— Pasting together Julia sets: A worked out example of mating, Experimental Math. 13, p. 55-92 (2004). | MR 2065568 | Zbl 1115.37051

[5] Milnor (J.).— Dynamics in One Complex Variable, 3rd ed., Princeton University Press (2006). | MR 2193309 | Zbl 1085.30002

[6] Schleicher (D.).— On fibers and local connectivity of Mandelbrot and multibrot sets, Fractal Geometry and Applications: A Jubilee of Benoît Mandelbrot, Amer. Math. Soc., p. 477-517 (2004). | MR 2112117 | Zbl 1074.30025

[7] Seneta (E.).— Nonnegative Matrices and Markov Chains, 3rd ed., Springer (1981). | MR 719544 | Zbl 1099.60004

[8] Sharland (T.).— Rational maps with clustering and the mating of polynomials, Ph.D. thesis, University of Warwick, 2011, Can be found at http://wrap.warwick.ac.uk/35776/.

[9] Sharland (T.).— Constructing rational maps with cluster points using the mating operation, J. Lond. Math. Soc., to appear (2012).

[10] Sharland (T.).— Thurston equivalence for rational maps with clusters, Ergodic Th. Dyn. Sys., to appear (2012).

[11] Shishikura (M.) and Lei (T.).— A family of cubic rational maps and matings of cubic polynomials, Experimental Math. 9, p. 29-53 (2000). | MR 1758798 | Zbl 0969.37020

[12] Tan (Lei).— Accouplements des polynomes complexes, Ph. D. thesis, Université de Paris-Sud, Orsay (1987).

[13] Tan (Lei).— Matings of quadratic polynomials, Ergodic Th. Dyn. Sys. 12, p. | MR 1182664 | Zbl 0756.58024

Cité par Sources :